Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Anti-Anxiety/Depression Medacation



Recommended Posts

Hi everyone! I am in the process of having DS surgery. I still have a few months to go before the big day but I have some major concerns about my medication. I take Paxil and I have been taking it for years. I had agoraphobia really bad for like 10 years. I saw a new doctor and he raised my Paxil and since then I have been 100 times better. Now I heard that having DS or the gastric bypass can effect your medications because of how your body absorbs it.Have any of you had a problem with you meds??? Thanks!

Share this post


Link to post
Share on other sites

I take Paxil 3 times a day, Wellbutrin and Abilify. I had RNY and it did not affect my medications at all.

Share this post


Link to post
Share on other sites

I asked this same thing. I was told it wasn't an issue with patients but you can get Paxil in liquid form. That might work better. I feel you. Messing with my meds can cause quite a spiral for me.

Sent from my iPhone using the BariatricPal App

Share this post


Link to post
Share on other sites

Thanks so much! I was wondering if they had Paxil in liquid.

Share this post


Link to post
Share on other sites

I was on Wellbutrin before DS. They switched me from XL to SR because of the malabsorption.

However, a little over three months out, I am off it entirely. Not suggesting that should happen for everyone, but letting you know it CAN happen.

Still adapting, still working the plan, but DS has changed more than my weight.

Share this post


Link to post
Share on other sites

I was on Wellbutrin before DS. They switched me from XL to SR because of the malabsorption.

However, a little over three months out, I am off it entirely. Not suggesting that should happen for everyone, but letting you know it CAN happen.

Still adapting, still working the plan, but DS has changed more than my weight.

Would you say that it changed for the better??

Share this post


Link to post
Share on other sites

It shouldn't be a problem. The only medicines I've been told to avoid are NSAIDS like ibuprofen

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×